On Some Connections Between Suborbital Graphs and Special Sequences


AKBABA Ü. , DEĞER A. H. , TUYLU T.

Turkish Journal of Mathematics and Computer Science, vol.10, pp.134-143, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2018
  • Title of Journal : Turkish Journal of Mathematics and Computer Science
  • Page Numbers: pp.134-143

Abstract

In this work, we used the terms of identity alternate sequence and also the even terms of alternate sequences of Fibonacci and Lucas, the famous number sequences, to establish connections with the special vertex values of the paths of minimal length in the suborbital graphs. These types of vertices also give rise to special continued fractions, hence from recurrence relations for continued fractions, values of these vertices and values of these special sequences were associated.